On shuffle ideals of general algebras

Authors

  • Ville Piirainen

DOI:

https://doi.org/10.14232/actacyb.21.2.2013.2

Abstract

We extend a word language concept called shuffle ideal to general algebras. For this purpose, we introduce the relation SH and show that there exists a natural connection between this relation and the homeomorphic embedding order on trees. We establish connections between shuffle ideals, monotonically ordered algebras and automata, and piecewise testable tree languages.

Downloads

Download data is not yet available.

Downloads

Published

2013-01-01

How to Cite

Piirainen, V. (2013). On shuffle ideals of general algebras. Acta Cybernetica, 21(2), 223–234. https://doi.org/10.14232/actacyb.21.2.2013.2

Issue

Section

Regular articles